Indico has been upgrade to a new major release. Please check carefully that everything works.

Heilsa Project Meeting

Europe/Stockholm
Hotel Norge by Scandic

Hotel Norge by Scandic

Nedre Ole Bullsplass 4
Anna Hagwall (Uppsala University)
Description

Welcome to our yearly Heilsa project meeting!

This is an opportunity to look within and beyond the project, understand the purpose of our services, and get to know each other better!

The event will take place in Bergen, Norway, at the Hotel Norge by Scandic. It is in the city center on Nedre Ole Bussplass 4.

Note. The agenda below is a draft. The exact time schedule may be subject to change.

Duration

The project meeting starts on Monday at 12 with lunch and ends on Tuesday at 13:30.
There are two flights bound for Oslo departing from Bergen at 16:15 and 16:20 respectively.

Registration

Please register before October 27.

After that, changes will be at a cost for NeIC.

Travels

Book airplane or train tickets to Bergen, economy class.

At Bergen Flesland airport, buy a ticket to the tram and take the tram "Bybanen" for about 45 minutes to Byparken.
Then, walk a short distance to the conference venue Hotel Norge by Scandic.

At the conference venue

More information will be added here.

Accomodation

Please book a regular-priced room at one of Bergen's hotels. There are plenty of options. The conference venue hotel rooms are a bit expensive, 
so choose another option.

We expect that many of you will need to arrive the day before as there seems to be a reduced number of direct flights in the winter.

Meals

We will arrange for lunch and dinner on Monday and lunch on Tuesday, as well as coffee/tea breaks.

The lunches will be at the conference venue.

Monday dinner: Restaurant: Bryggeloftet at 18:00, address: Bryggen 11
 

Payment

As in any NeIC project meeting, the travel costs should first be reimbursed by the personnels' home institutions and then invoiced from NeIC.

Economy class tickets and regular-priced accommodation,

If you have any questions about invoices, please contact Mari at the NeIC office at mari.nyholm@csc.fi

Participants
  • Alex Aperis
  • Anna Hagwall
  • Bayram Cevdet Akdeniz
  • Dimitris Bampalikis
  • Erik Hedman
  • Jesper Roy Christiansen
  • Joakim Bygdell
  • Johan Viklund
  • Joshua Baskaran
  • Kjell Petersen
  • Kjetil Klepper
  • Lene Krøl Andersen
  • Liisa Lado-Villar
  • Mait Tenslind
  • Panos Chatzopoulos
  • Parisa Tejari
  • Pavel Vazquez Faci
  • Ulvi Talas
  • Vladislav Tuzov
Anna, project manager
  • Monday, November 27
    • 11:45 AM 12:00 PM
      Get settled: Enter the building
    • 12:00 PM 1:00 PM
      Lunch 1h
    • 1:00 PM 2:10 PM
      Presentations and demos 1h 10m

      Project overview
      Update from WP2
      Synthetic datasets (WGS) developed for Nordic usage
      Demo of the sandbox

    • 2:10 PM 2:55 PM
      Game time 45m
    • 2:55 PM 3:20 PM
      Presentation 25m

      Synthetic datasets (array data) and its possible use cases

    • 3:20 PM 3:40 PM
      Break 20m
    • 3:40 PM 4:50 PM
      Presentations and demos 1h 10m

      Update WP1
      Demo data submission

    • 6:00 PM 9:00 PM
      Dinner Restaurang Bryggeloftet

      Restaurang Bryggeloftet

  • Tuesday, November 28
    • 8:45 AM 9:00 AM
      Get settled: Enter the building
    • 9:00 AM 10:00 AM
      Presentations and demos 1h

      Demo on imputation
      ELIXIR Biohackathon outcomes
      Walkthrough of operations handbook

    • 10:00 AM 10:20 AM
      Break 20m
    • 10:20 AM 11:30 AM
      Panel discussion and mini-hackathon 1h 10m

      Panel discussion on the usage of the code base.
      Mini-hackathon on operations handbook

    • 11:30 AM 12:30 PM
      Lunch 1h
    • 12:30 PM 1:25 PM
      Workshop 55m

      Sustainability workshop

    • 1:25 PM 1:30 PM
      Closing remarks 5m